# SDR CA001030003

- Difficulty date: October 4, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 3,263 hours
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Shaft
- Part number: 21526063960
- Condition: Corroded
- Location: Cargo Door
- Part time: 3,390 hours, 20,179 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TOTAL SURFACE CORROSION ON INSIDE DIAMETER OF TORQUE SHAFTS AFFECTING 50 - 65 PERCENT OF TOTAL DIAMETER THE FULL LENGTH OF ONE SHAFT AND APPROX. 60 PERCENT OF LENGTH OF THE OTHER SHAFT. BOTH SHAFTS HAVE SCATTERED PIN HEAD TO 0.250 DIAMETER PITTS THROUGH OUT REMAINING AREA.-  SHAFT NR 1 HAS MIN. WALL THICKNESS .240 TO AV. THICKNESS .260-  SHAFT NR 2 HAS MIN. WALL THICKNESS .245 TO AV. THICKNESS ..255 THERE IS NO SURFACE CORROSION PROTECTION ON THE INSIDE DIAMETER OF THE SHAFTS.SPLINED ENDS OF SHAFTS (MACHINED AND WELDED SEPARATELY) ARE FREE OF ALL DEFECTS AS PER NDT.
